| Model Number |
02.07.0034RP |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
07/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery due to patella maltracking and dislocation after about 1 year and 4 months from primary.All knee implants were revised using competitors implants.The primary was performed using myknee patient match cutting block.
Additional Manufacturer Narrative
Patient match planning review knee the analysis of the process found out no errors: each step of the mysolutions process has been performed accordingly with the working instructions batch review performed on 27 july 2026 lot 2425998: (b)(6) items manufactured and released on 31-oct-2024.Expiration date: 2029-oct-15.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause: no definitive root cause could be established.The myknee planning review identified no errors or potentially related manufacturing issues; however, the absence of post-operative imaging prevented assessment of the actual implant positioning and other clinical or surgical factors.There is no indication that any potential issue with the device may have caused or contributed to the event.